Volume 56 (2013)


1 (April), 2 (August), 3 (December)

Baba, T.;
Asymptotic Behavior of Oscillatory Solutions of First Order Delay Differential Equations of Unstable Type
pp. 177--191.
Cho, Y., Hajaiej, H., Hwang, G. and Ozawa, T.;
On the Cauchy Problem of Fractional Schrodinger Equation with Hartree Type Nonlinearity
pp. 193--224.
Watanabe, T. and Urabe, J.;
Characterization of PDE Reducible to ODE under a Certain Homogeneity and Applications to Singular Cauchy Problems
pp. 225--247.
Gasinski, L. and Papageorgiou, N. S.;
Nonlinear Neumann Problems with Constraints
pp. 249--270.
Vidunas, R. and Filipuk, G.;
Parametric Transformations between the Heun and Gauss Hypergeometric Functions
pp. 271--321.
Nakatsuka, T.;
Uniqueness of Steady Navier-Stokes Flows in Exterior Domains
pp. 323--337.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles